Angiography dye side effects

Common Questions and Answers about Angiography dye side effects

angiogram

Grobner it was noted that 5 of their 9 patients diagnosed with NSF had received a MRI involving use of Omniscan Contrast Dye, If you received an MRI using an MRI/MRA using omni contrast gel you may be at risk for serious side effects! If you, a family member, or friend has suffered NSF/NFD, there is a chance you qualify for monetary compensation from the manufacturer. Don't hesitate to seek justice for the damages you or your loved ones have suffered!
I know a friend who is suffering from side effects from several doses of the Gadolinium dye. Is there a medical test available for the damage caused (blood,skin/other) and the time it may remain in the body.
So why expose him to both , the radiation from the thallium nuclear imaging test and the effects of the angiography dye ? Could we instead do a echo first and then decide to either do a thallium ( if there are no risks ) test if there is any doubt and go ahead with the stent process if that is identified as needed? 2) What are the radiation risks of the Thallium test ? I read that the radiation level of this is 590 times that of the exposure during an X ray ? Is this true ?
I must admit that I believe the jury is still out with regards to heart scan, CT angiography and calcium scoring. After Tim Russerts death, I must have received 5-10 question a day feom concerned patients and friends. They all wanted to know if they needed a scan. People who were relatively healthy wanted to know if they were going to die suddenly. The following NY times article does a good job of painting different sides of the story.
drooping of left eye lid-stayed after last episode pain from back of eye to through head and to the front of neck occasional ringing in left ear tingling in lips and up into left cheek headaches shoulder blade pain left side left side breating feels restricted on exertion occasional hip to hip pain lump to right side of spine (about 1/2 inch) with rash on skin above lump left side cold - right side warm almost constant-This has caused a change in the way that I walk due to the numbness in
1) Didnt they hv any option to knw my LAD blockage as a recent or old n a treatment for the same, (they can go for stress thalium or stress echo-bt they didnt went for d same) 2) What kind of side effects Dye can do which is being used while Angioplasty,do they hve any ill effects on lungs, as a breathlessness problem is been arose after angioplastty. 3) In my medicine on takin Eptus, I itching problems happens to me. Can anyone validate my medicine for now: Morning: 1.Pantocid 40mg 2.
I still have unpleasant symtpoms but I think they are the side effects of the medications. None of them seem related to the heart. I'm 82, bike 5kms a day and some quite tough work in a large garden. I have pretty bad off-days now and then but it's not my ticker.I'm all but sure.
I would have thought if there were significant risks, such a procedure would be pretty standard. I do review the list of side effects and sign a document agreeing to the treatment each and every time, but never any mention of a blood test. I also complete an exhaustive form asking me all kinds of questions about my medical history, problems with kidneys, whether I have any metal anywhere in my body, am I pregnant, etc etc.etc.
Is aortic root and ascending aorta imaged and measured during CT ANGIOGRAPHY? Any serious side effects from CT scan iv contrast?
-After having 2 stents in one artery (LAD) I was advised to return in the near future for a stent in a second artery. The reason the surgeon said it should not be done at the same time is because of the side effects of the iodine contrast medium. But doesn't the iodine medium circulate throughout the vascular system once it is in there-- so that it would actually be better to have had the second stent done at the same time, rather than have more iodine contrast next time?
I'm not clear regarding injection to overcome beta blocker effects. The way the BB med works for me is to prevent a high heart rate with exertion? I've had a stress test with a beta blocker if I remember correctly (been several years) and there wasn't any need to overcome the med affects.
There is no such thing as no risk, even with ct angiography. You could react from the dye for example. The thing is, they have to give a risk quotation for any procedure to cover themselves. I was told this by a cardiologist, and I have met cardiologists who have performed thousands of procedures over 30 years and never had a patient come close to death. Yes you could have a stroke or heart attack and die, but the chances of that are so slim that it's unbelievable.
Notably, a significant proportion (15%) of the women had indeterminate tests due to inability to achieve an adequate peak heart rate before developing intolerable symptoms or cardiovascular side effects. Of these, a third had severe coronary artery stenosis (> 50% stenosis), as compared to 27% of the overall study population. Sensitivity improved to 50% when excluding women with indeterminate DSE and to 81.8% for two- or three-vessel stenosis.
Having a liver transplant is not the easy way out. The surgery is no fun...the scar is wild plus all the side effects and the meds you have to take for the rest of your life, and this is barring complications. No one can deny that liver, kidney and heart transplants are life saving and anyone who is very ill who is very lucky to get one. Plus, we have to remember for this individual to get a transplant most likely someone had to die.
Tiredness is part of the medication side effects, it should be better in a couple of months. However, if your BP is very low, this can also cause tiredness. Since we are speaking about the opinion on how risky is to stent it, my advise is to get a copy of the your angiography, (the video of the procedure in a CD) and try to get a second opinion from a hospital with large experience on that sort of intervention. Jesus.
Normally, I try to cough my way out of an attack as I hate the side effects of Nitro. Pains subsided in 2 minutes but those side effects...whew, i.e. nausea, palps, weakness. No headache this time. Hubby had to cook dinner...pooor baby. LOL I know how you feel when something "hits" us. It is scary to say the least. We think the worst and rightfully so. I do not want another Cath as at this teaching place....I feel they will want to stent something...
I don't want to take more then 3 Advil a day bcuz of the side effects of that, so I just deal with my headaches most of the time. The weirdest symptom I have is blurry vision that typically is present upon waking up in the morning & lasts for a few hours, then magically disappears. I've associated this blurry vision with lying down. The worst 2 cases of blurry visions (double vision occurred too at these times), was right after my MRI's. It took about 1.
I can urinate pretty freely, and the whole area down there seems relaxed. Sweet relief! On the negative side, I'm experiencing a common side effect - masturbated the other day, and no semen came out! Freaked out until I read that Flomax can cause ejaculatory failure and/or retrograde ejaculation. Bizarre stuff, let me tell ya. But, I'll take shooting blanks over the pain and discomfort any day! Morgannon P.S. Enigmaman, have you tried direct heat yet?
does any one suffer from any side effects such as sweating on the side of the face and above the eye also eye twitches!
I do wonder about the clenching, though, because I clench very VERY hard on that side. Sometimes, the side of my face goes numb from clenching. Other times, my ear or eye starts to hurt. It seems reasonable to me that tensing all the muscles on that side of my face might irritate the optic nerve? But then, I'm no doctor.
ohhh all these people have exactly the same symptoms like i have adding to mine problem is that i feel some time that some one is pulling a vein in the right back side of my head and i can not read or concentrate even for 3 mint on a thing other thing is that when i feel some very slow movement i feel dizziness i haev don all the above mentioned tests all are ok plzplzplzplzplzplzzzzzzzzzz let me know where should i go i m very uneassy do email me if some doctor brother can suggest me or even
MedHelp Health Answers